# SDR AALA20100930TUL01

- Difficulty date: September 30, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 57,456 hours, 29,411 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bracket
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT OUTBOARD MOST SLAT ATTACH BRACKET IS CRACKED.  REPLACED CRACKED SLAT ATTACH BRACKET OUTBOARD MOST POSITION PER ESO 8011.
